# SDR DALA2016110708340

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 59,492 hours, 42,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE. FOUND CHAFED WIRE IN SERVICE LOOP.   REMOVED THE PORTION OF WIRE AND SPLICED IAW AMM 20-50.  LIGHTS OPERATE NORMAL.
